# SDR AU001133

- Difficulty date: November 2, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Piper PA-38-112
- Engine: Lyc O235L2A
- Propeller: Snsnch 72CK
- System (JASC): 6110 · Propeller Assembly
- Part: Blade
- Part number: 72CK56
- Condition: Mismanufactured
- Location: Propeller
- Part time: 299 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER TIP EXFOLIATING. SUSPECT MANUFACTURING DEFECT/FLAW.
